# SDR CA120116003

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 9,750 hours
- Engine: Lyc T5317A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Gimbal Ring
- Part number: 204010404001
- Condition: Damaged
- Location: Swashplate
- Part time: 5,227 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HRS INSPECTION, 2 SMALL DAMAGED SCREWS WHERE FOUND IN THE BOTTOM OF THE MAIN TRANSMISSION BAY STILL ATTACHED WITH LOCKING WIRE.  FURTHER INSPECTION REVEALED THAT THE SCREW BELONGED TO 1 OF THE 4 SWASHPLATE GIMBAL RING ATTACHEMENT POINTS.  SWASHPLATE GIMBAL RING SUPPORT FOUND DAMAGED BEYOND LIMIT AND REPLACED WITH A NEW PART.
